# SDR 2007UALA04378

- Difficulty date: October 25, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 63,147 hours, 10,332 cycles
- Engine: Pwa PW4060
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T710042SP
- Condition: Damaged
- Location: Rt Wing
- Part time: 63,147 hours, 10,332 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO GATE DUE TO WING TO WING CONTACT.  SUPPLEMENTAL DATA UPDATE RIGHT OUTBOARD AILERON DAMAGED DUE TO RT WING CONTACT WITH LT WING OF 6672.
